MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER LEVEEN¿ SUPERSLIM¿; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC - SPENCER LEVEEN¿ SUPERSLIM¿; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262260
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported there was difficulty deploying the array.A 2.0/17/15 leveen¿ superslim¿ was selected for a radiofrequency ablation procedure.When attempting to deploy the device while outside of the patient, the handle portion was difficult and it was unable to be deployed smoothly.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer, evaluation summary attached, method codes, result codes, conclusion codes: updated.Device evaluated by manufacturer: examination of the returned complaint device revealed that the electrode array was fully retracted.No visible damages were found to cannula or handle.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description

Brand Name
LEVEEN¿ SUPERSLIM¿
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7285013
Report Number2134265-2018-01320
Device Sequence Number16473063
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public08714729441694
Combination Product (Y/N)N
PMA/510(K) Number
K012315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberM001262260
Device Catalogue Number26-226
Device Lot Number0020954413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1